BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2016 Volume 26 >

Please use this identifier to cite or link to this item:

Title: On Soliton Equations in Classical Differential Geometry
Authors: Valchev, Tihomir
Keywords: soliton equations
curve motion
isothermic surfaces
Issue Date: 2016
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 26, No 1, (2016), 253p-262p
Abstract: In this survey report we shall briefly sketch certain problems from the classical differential geometry of curves and surfaces that lead to nonlinear partial differential equations known from soliton theory. Thus an alternative viewpoint on these completely integrable equations will be presented. 2010 Mathematics Subject Classification: 37K25, 53A04, 53A05.
Description: [Valchev Tihomir; Вълчев Тихомир]
ISSN: 0204-9805
Appears in Collections:2016 Volume 26

Files in This Item:

File Description SizeFormat
Pliska-26-2016-253-262.pdf397.48 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License